# SDR SWAA2021050676033

- Difficulty date: April 20, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 45,301 hours, 22,436 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AT METAL SLIDER SEAL CRACKED / REMOVED AND REPLACED BLADE ASSY AT PANEL 343AT PER SRM 51-40-02.
